# SDR CHQA200600092

- Difficulty date: July 26, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N978RP
- Make and model: Emb EMB-145EP
- Aircraft serial: 145169
- Aircraft time: 16,563 hours, 10,966 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fluid
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

CREW REPORTED FUEL LEAKING FROM OVER LT FLAP AREA DURING DESCENT.  MAINTENANCE PERFORMED GVI OF LT WING AND FLAP AREA AND NO LEAKS NOTED.  AIRCRAFT LT STATION WITH 8800 POUNDS OF FUEL LOAD, AIRCRAFT HAS HAD 3 OVERFILLS IN 2 DAYS, EVIDENCE OF RESIDUAL FUEL FROM OVERFILLING.  REFUELED AIRCRAFT, NO LEAKS NOTED.  DEPLOYED FLAPS AND SPOILERS, NO LEAKS NOTED.  FUEL BURN NORMAL.
